MAUDE Adverse Event Report: TEOXANE SA RHA 2 MEPI; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA 2 MEPI; HYALURONIC ACID DERMAL FILLER GEL
Lot Number 25232GL0
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Pain (1994); Skin Discoloration (2074); Discomfort (2330); Foreign Body Embolism (4439)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vascular complications are rare and serious side effects, although they are widely known and documented in the context of dermal filler injections.They are related to the accidental injection of the product inside a blood vessel, leading to its occlusion, or to a high amount of product injected near a vessel, leading to its compression.The local deprivation of blood supply causes tissue anoxia.If enough hyaluronidase is injected on time, symptoms can be fully resolved without sequalae.If the vascular complication is not detected, diagnosed, and treated promptly, it can lead to skin necrosis.The risk of such adverse reactions is mentioned in the instructions for use of teoxane products.It also has to be noted that rha 2 is not indicated for the chin.Therefore, this constitutes an off-label use for which the safety and performance of the product cannot be guaranteed.This is default text configured for block h10.
 
Event or Problem Description
Vascular occlusion "[vascular skin disorder]" ("[pallor]", "[livedo reticularis]", "[discomfort]", "[pain]") rha2 in the chin "[off label use]".Case narrative: on (b)(6) 2026, primevigilance notified teoxane geneva about an adverse event from the united states.According to the information received from the injector, a patient was injected on (b)(6) 2026 with 0.8 ml of rha 2 in the chin shadowing with a 30g needle.The day (on (b)(6) 2026), the patient noticed a blanching of the skin on palpation near the injection site and massaged the area.On (b)(6) 2026, the patient experienced tightness, pain and livedo reticularis (also reported by the patient as bruising).The injector prescribed the following treatments: massages applied warm compresses aspirin (325 mg) the same day, she also received hyaluronidase injections (hylenex, 2 vials) and felt slight relief.On (b)(6) 2026, the patient received again hyaluronidase injections (hylenex, 2 vials).She felt a lot better and the area was just sore and slightly tender.She applied a thin layer of nitro pace and was instructed to leave it on for at least six hours (nitro bid nitroglycerin ointment 2%).The patient¿s capillary refill returned to normal and the symptoms were monitored (photos provided).On (b)(6) 2026, the injector confirmed by ultrasound the vascular occlusion.The patient received hylenex and felt immediately relief of pain and discomfort.The patient was healing and was using skin care products to help the healing (more photos provided).We also received the information that the patient took: sildenafil (viagra, 50 mg), and antibiotics (doxycycline).At the stage the outcome of the events are resolving therefore the investigation is still ongoing.
 
Event or Problem Description
Vascular occlusion "[vascular skin disorder]" ("[pallor]", "[livedo reticularis]", "[discomfort]", "[pain]").Rha2 in the chin "[off label use]".Case narrative: on 30-apr-2026, primevigilance notified teoxane geneva about an adverse event from the united states.According to the information received from the injector, a patient was injected on (b)(6) 2026 with 0.8 ml of rha 2 in the chin shadowing with a 30g needle.The same day (on (b)(6) 2026), the patient noticed a blanching of the skin on palpation near the injection site and massaged the area.On (b)(6) 2026, the patient experienced tightness, pain and livedo reticularis (also reported by the patient as bruising).The injector prescribed the following treatments: - massages, - warm compresses, - aspirin (325 mg).The same day, she also received hyaluronidase injections (hylenex, 2 vials) leading to slight relief.On (b)(6) 2026, the patient received again hyaluronidase injections (hylenex, 2 vials).She felt a lot better and the area remained just sore and slightly tender.She applied a thin layer of nitro pace and was instructed to leave it on for at least six hours (nitro bid nitroglycerin ointment 2%).The patient¿s capillary refill returned to normal and the symptoms were monitored (photos provided).On (b)(6) 2026, the injector confirmed by ultrasound the vascular occlusion.The patient received hylenex and felt immediate relief from pain and discomfort.The patient was healing and was using skin care products to help the healing (more photos provided).We also received the information that the patient took: sildenafil (viagra, 50 mg), and antibiotics (doxycycline).The outcome of the event was resolving.Despite several reminders, no further information could be retrieved regarding the outcome of the event.Thus, the complaint was considered closed as is.
 
Additional Manufacturer Narrative

Brand Name
RHA 2 MEPI
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ  1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ   1203
MDR Report Key25316154
Report Number3005975625-2026-00033
Device Sequence Number5291771
Product Code LMH
UDI-Device Identifier07640173233527
UDI-Public(01)07640173233527(10)25232GL0(17)20270607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number25232GL0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age33 YR
Patient SexFemale